# SDR MASA20210719281

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N87345
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000582
- Aircraft time: 11,485 hours, 6,684 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 17031107052
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPAR ONE HAS CRACK AT TIP LOWER CAP AFT FLANGE. "REPAIRED" RH WING SPAR ONE AT TIP LOWER CAP AFT FLANGE.
